# SDR HALA2015072500143

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 48,903 hours, 8,808 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: G1257
- Condition: Failed
- Location: Left
- Part time: 158 hours, 31 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START,  LT GENERATOR OFF LIGHT REMAINED ON.  REMOVED AND INSTALLED THE LEFT IDG IAW 767-3-405001.  OPS AND LEAK CHECKED GOOD.
